MathSciNet Relay Station
MathSciNet bibliographic data
MR2813414 (2012d:46154) 46L53
Junge, Marius; Lee, Hun Hee $q$-chaos. Trans. Amer. Math. Soc. 363 (2011), no. 10, 5223–5249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement